Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Numb patch on tongue and vyvanse

Premium Questions

Dr. Jorge Brenes-Salazar MD

Hi, I am waiting to receive a significantly lower Vyvanse dose because the one I take currently causes me lots of anxiety and makes me feel numb to happiness. I took it this morning and wonder ... View answer

Answered by : Dr. Jorge Brenes-Salazar ( Cardiologist)
Dr. Y V Siva Sankara Murty MD

I have been taking Cymbalta and Vyvanse regularly for the past 9 months. I have had very little ... antibiotics I have had an incredibly dry mouth, white sore spots on my tongue that vary from very painful ... View answer

Answered by : Dr. Y V Siva Sankara Murty ( Pediatrician)
Dr. Kaushal Bhavsar MD

My daughter has been taking Vyvance for a few months and this week she has had numbness in her arm, discoloration ,swelling and today numbness in her throat and cheek. right side of her body. She was... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Suma Parinam MD

My daughter woke up and her eye is swollen and the right side of her face is numb, she started taking vyvanse 2 weeks ago and just started a higher dose, she has been complaining of headaches and some ... View answer

Answered by : Dr. Suma Parinam ( General & Family Physician)
Dr. Shafi Ullah Khan MD

When I take Vyvanse my mouth breaks out with sores, white patches and over all burning feeling. What can I do to still be able to take the Vyvanse? ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)

Public Forum Discussions

Dr.      Honey Arora MD

Hello, I took Vyvanse yesterday and got my usual dry-mouth. However, when I woke up this morning, I found myself having a rather sore, almost numb feeling tongue. You know the feeling when you scald... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Manisha Auradkar MD

Hi, I recently started taking Vyvanse 60 mg for ADHD. It helps me tremendously, but does have an annoying side effect. I find myself chewing/biting my tongue. It sort of feels like my tongue doesn t... View answer

Answered by : Dr. Manisha Auradkar ( General & Family Physician)
Dr.       Honey Arora MD

Hi, I m a 35 year old woman that is on Vyvanse70mg.This is one time a day. I m also on Wellbutrin ... to be getting some sores on the end of my tongue. The best way to explain it is like I just drank a... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.    Muhammad Hanif MD

Have been on vyvanse for 5 years, last 3yrs 70mg. best med i have ever had for adult add. now i get ulcerated tongue,pain, redness inflamation, small blisters throat @ times swollen lymph node. this occurs w ... View answer

Answered by : Dr. Muhammad Hanif ( General & Family Physician)
Dr.       Honey Arora MD

OMG...I M ON VYVANSE 70MG....5 DAYS AGO MY TEETH STARTED HURTING BUT NOT BAD...WELL NOW IT S TO THE POINT I CAN T LET THEM TOUCH ,JAW HURTS, IF I TOUCH WITH TONGUE IT HURTS...I HAVE NOT SLEPT NOR ATE ... View answer

Answered by : Dr. Honey Arora ( Dentist)

Mobile Questions and Answers

Dr. Chakravarthy Mazumdar MD

Yes it is normal to have this taste after Vyvanse. It will go away.

Dr. Priyanka MD

Hi,welcome to healthcare magic forum.yeah,vyvanse has many side effects like it causes hive like swelling of lips,face,tongue,eyelids along with blistering & peeling of the skin.so better consult the near by...

Dr. Raju A.T MD

White patch on the tongue with pain could be due to candidisis or inflamed leukoplakia. You may have to first start on antifungal and observe the response.